MAUDE Adverse Event Report: TELEFLEX MEDICAL ET TUBE, CUFFED, SPIRAL-FLEX 7.0; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL ET TUBE, CUFFED, SPIRAL-FLEX 7.0; TUBE, TRACHEAL (W/WO CONNECTOR
Catalog Number 5-12614
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "the doctor found cuff leakage when doing testing before using on patient." no patient invovlement occured.Threfore, no patient harm or injury.
 
Additional Manufacturer Narrative
Qn#(b)(4).The reported complaint of "leak - device leak - cuff" was confirmed based upon the sample received.The returned et tube was found to have two parallel lines cut into the balloon cuff.There were multiple holes along the lines which would prevent the cuff from staying inflated.A device history record review was performed with no evidence to suggest a manufacturing related cause.All et tubes are 100% inspected for inflation and deflation at the time of manufacturing.It is unlikely that this type of damage was present at the time of manufacturing.Therefore, based upon the damage observed, unintentional user error caused or contributed to this event.Teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description

Brand Name
ET TUBE, CUFFED, SPIRAL-FLEX 7.0
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19010715
Report Number3003898360-2024-00299
Device Sequence Number12757831
Product Code BTR
UDI-Device Identifier04026704397402
UDI-Public04026704397402
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K844296
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5-12614
Device Lot Number73B2200744
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2024
Supplement Date Received by Manufacturer04/16/2024
Initial Report FDA Received Date04/01/2024
Supplement Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown